# SDR IPXA2019052442448

- Difficulty date: May 17, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5398675120590
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C TAIL SECTION INTERNAL STRUCTURAL INTERCOSTAL IS DEFORMED BETWEEN FRAME 86-87 RT JUST ABOVE FLOOR LEVEL. REMOVED AND REPLACED STRAP IAW SRM 51-40-21.
